# SDR GLBA96034

- Difficulty date: February 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N451UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120108
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Prox Sensor
- Part number: 922AA2YA6P2722A
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ORD - CREW REPORTED THAT LANDING GEAR WOULD NOT EXTEND NORMALLY, USED ELECTRIC OVERRIDE T EXTEND GEAR AND MADE AND UNEVENTFUL LANDING.  MAINTENANCE REMOVED AND REPLACED 'A' SYSTEM DOWNLOCK PROX SENSOR.  SYSTEM OPS CHECK GOOD.  (M)
